On spectral measures of Random Jacobi matrices

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The paper studies the limiting behaviour of spectral measures of random Jacobi matrices of Gaussian, Wishart and MANOVA beta ensembles. We show that the spectral measures converge weakly to a limit distribution which is the semicircle distribution, Marchenko-Pastur distributions or Kesten-McKay distributions, respectively. The Gaussian fluctuation around the limit is then investigated.

Original languageEnglish
Pages (from-to)595-617
Number of pages23
JournalOsaka Journal of Mathematics
Volume55
Issue number4
Publication statusPublished - 2018 Oct 1
Externally publishedYes

Fingerprint

Jacobi Matrix
Spectral Measure
Random Matrices
Semicircle
Multivariate Analysis of Variance
Limiting Behavior
Limit Distribution
Ensemble
Fluctuations
Converge

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On spectral measures of Random Jacobi matrices. / Trinh, Khanh Duy.

In: Osaka Journal of Mathematics, Vol. 55, No. 4, 01.10.2018, p. 595-617.

Research output: Contribution to journalArticle

@article{59eeec436bb14cb98f0b05f317704ad8,
title = "On spectral measures of Random Jacobi matrices",
abstract = "The paper studies the limiting behaviour of spectral measures of random Jacobi matrices of Gaussian, Wishart and MANOVA beta ensembles. We show that the spectral measures converge weakly to a limit distribution which is the semicircle distribution, Marchenko-Pastur distributions or Kesten-McKay distributions, respectively. The Gaussian fluctuation around the limit is then investigated.",
author = "Trinh, {Khanh Duy}",
year = "2018",
month = "10",
day = "1",
language = "English",
volume = "55",
pages = "595--617",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "4",

}

TY - JOUR

T1 - On spectral measures of Random Jacobi matrices

AU - Trinh, Khanh Duy

PY - 2018/10/1

Y1 - 2018/10/1

N2 - The paper studies the limiting behaviour of spectral measures of random Jacobi matrices of Gaussian, Wishart and MANOVA beta ensembles. We show that the spectral measures converge weakly to a limit distribution which is the semicircle distribution, Marchenko-Pastur distributions or Kesten-McKay distributions, respectively. The Gaussian fluctuation around the limit is then investigated.

AB - The paper studies the limiting behaviour of spectral measures of random Jacobi matrices of Gaussian, Wishart and MANOVA beta ensembles. We show that the spectral measures converge weakly to a limit distribution which is the semicircle distribution, Marchenko-Pastur distributions or Kesten-McKay distributions, respectively. The Gaussian fluctuation around the limit is then investigated.

UR - http://www.scopus.com/inward/record.url?scp=85051655941&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85051655941&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:85051655941

VL - 55

SP - 595

EP - 617

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 4

ER -